# SDR JBZA201210030001

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N53RX
- Make and model: Agusta A 109A
- Aircraft serial: 7153
- Aircraft time: 6,553 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Warning Light
- Condition: Illuminated
- Location: Xmsn Chip
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP DETECTOR LIGHT ILLUMINATED IN-FLIGHT, ELECTED TO LAND AT A SITE OTHER THAN THE DESTINATION.  FOLLOWING THE AMM AND ANALYSIS OF THE CHIPS ON THE CHIP DETECTOR AND THE TRANSMISSION FILTER, ACFT WAS FLOWN FOR FLUSHING OF THE TRANSMISSION AND RETURNING THE ACFT TO SERVICE.
